# SDR DXTA2013012052260

- Difficulty date: January 1, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 4,649 hours, 3,317 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, APU ON WITH BLEED AIR ON DURING PREFLIGHT.  ENGINES NOT ON.  OCCURRED LESS THAN 5 MINUTES AFTER START OF APU, IMMEDIATELY AFTER BLEED WAS OPENED (ON).  THICK BLUE SMOKE IN CABIN. WENT AWAY AFTER SHUTDOWN.  FOUND APU OIL LOW.  SERVICE APU OIL AS NEEDED AND STARTED APU.  RAN FIRST FOR 10 MINUTES WITHOUT BLEED AIR SELECTED TO ON, AND CHECKED APU EXHAUST AND ENCLOSURE, NO LEAKS OR DEFECTS NOTED.  SELECTED BLEED AIR TO ON AND RAN IN HOT/COLD MODES FOR 30-45 MINUTES, TWO TIMES AND NO DEFECTS NOTED. CONTACTED MX AND INFORMED OF FINDINGS.   WORK DONE IAW MM 12-49-01 AND 49-11-00.
